# SDR UALA2013071504929

- Difficulty date: July 13, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 72,113 hours, 26,419 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED, FOUND AT BS 365, LBL 2-RBL 64.    FOUND OUT OF LIMITS.   REPAIRED IAW SRM 53-00-51 REPAIR 8.  CAT A REPAIR.
